Symmetric duality for a class of nondifferentiable multi-objective fractional variational problems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

4 Scopus Citations
View graph of relations

Author(s)

  • S. K. Mishra
  • S. Y. Wang
  • K. K. Lai

Detail(s)

Original languageEnglish
Pages (from-to)1093-1110
Journal / PublicationJournal of Mathematical Analysis and Applications
Volume333
Issue number2
Publication statusPublished - 15 Sep 2007

Abstract

We introduce a symmetric dual pair for a class of nondifferentiable multi-objective fractional variational problems. Weak, strong, converse and self duality relations are established under certain invexity assumptions. The paper includes extensions of previous symmetric duality results for multi-objective fractional variational problems obtained by Kim, Lee and Schaible [D.S. Kim, W.J. Lee, S. Schaible, Symmetric duality for invex multiobjective fractional variational problems, J. Math. Anal. Appl. 289 (2004) 505-521] and symmetric duality results for the static case obtained by Yang, Wang and Deng [X.M. Yang, S.Y. Wang, X.T. Deng, Symmetric duality for a class of multiobjective fractional programming problems, J. Math. Anal. Appl. 274 (2002) 279-295] to the dynamic case. © 2006 Elsevier Inc. All rights reserved.

Research Area(s)

  • Generalized convexity, Nonlinear programming, Symmetric duality, Variational problems